BibTeX records: G. D. Veerappa Gowda

download as .bib file

@article{DBLP:journals/jcphy/AdimurthiAG16,
  author    = {Adimurthi and
               Aekta Aggarwal and
               G. D. Veerappa Gowda},
  title     = {Godunov-type numerical methods for a model of granular flow},
  journal   = {J. Comput. Physics},
  volume    = {305},
  pages     = {1083--1118},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.jcp.2015.09.036},
  doi       = {10.1016/j.jcp.2015.09.036},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcphy/AdimurthiAG16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcphy/KCG14,
  author    = {Sudarshan Kumar K and
               Praveen C and
               G. D. Veerappa Gowda},
  title     = {A finite volume method for a two-phase multicomponent polymer flooding},
  journal   = {J. Comput. Physics},
  volume    = {275},
  pages     = {667--695},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.jcp.2014.07.014},
  doi       = {10.1016/j.jcp.2014.07.014},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcphy/KCG14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/corr/AdimurthiGJ14,
  author    = {Adimurthi and
               G. D. Veerappa Gowda and
               J{\'{e}}r{\^{o}}me Jaffr{\'{e}}},
  title     = {The {DFLU} flux for systems of conservation laws},
  journal   = {CoRR},
  volume    = {abs/1401.0190},
  year      = {2014},
  url       = {http://arxiv.org/abs/1401.0190},
  archivePrefix = {arXiv},
  eprint    = {1401.0190},
  timestamp = {Mon, 13 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/corr/AdimurthiGJ14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcam/AdimurthiGJ13,
  author    = {Adimurthi and
               G. D. Veerappa Gowda and
               J{\'{e}}r{\^{o}}me Jaffr{\'{e}}},
  title     = {The {DFLU} flux for systems of conservation laws},
  journal   = {J. Computational Applied Mathematics},
  volume    = {247},
  pages     = {102--123},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.cam.2012.12.025},
  doi       = {10.1016/j.cam.2012.12.025},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/AdimurthiGJ13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/corr/abs-0908-0320,
  author    = {Adimurthi and
               G. D. Veerappa Gowda and
               J{\'{e}}r{\^{o}}me Jaffr{\'{e}}},
  title     = {Applications of the {DFLU} flux to systems of conservation laws},
  journal   = {CoRR},
  volume    = {abs/0908.0320},
  year      = {2009},
  url       = {http://arxiv.org/abs/0908.0320},
  archivePrefix = {arXiv},
  eprint    = {0908.0320},
  timestamp = {Mon, 13 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/corr/abs-0908-0320},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/moc/AdimurthiMG07,
  author    = {Adimurthi and
               Siddhartha Mishra and
               G. D. Veerappa Gowda},
  title     = {Convergence of Godunov type methods for a conservation law with a
               spatially varying discontinuous flux function},
  journal   = {Math. Comput.},
  volume    = {76},
  number    = {259},
  pages     = {1219--1242},
  year      = {2007},
  url       = {https://doi.org/10.1090/S0025-5718-07-01960-6},
  doi       = {10.1090/S0025-5718-07-01960-6},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/moc/AdimurthiMG07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/nhm/AdimurthiMG07,
  author    = {Adimurthi and
               Siddhartha Mishra and
               G. D. Veerappa Gowda},
  title     = {Existence and stability of entropy solutions for a conservation law
               with discontinuous non-convex fluxes},
  journal   = {{NHM}},
  volume    = {2},
  number    = {1},
  pages     = {127--157},
  year      = {2007},
  url       = {https://doi.org/10.3934/nhm.2007.2.127},
  doi       = {10.3934/nhm.2007.2.127},
  timestamp = {Wed, 17 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/nhm/AdimurthiMG07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamnum/AdimurthiJG04,
  author    = {Adimurthi and
               J{\'{e}}r{\^{o}}me Jaffr{\'{e}} and
               G. D. Veerappa Gowda},
  title     = {Godunov-Type Methods for Conservation Laws with a Flux Function Discontinuous
               in Space},
  journal   = {{SIAM} J. Numerical Analysis},
  volume    = {42},
  number    = {1},
  pages     = {179--208},
  year      = {2004},
  url       = {https://doi.org/10.1137/S003614290139562X},
  doi       = {10.1137/S003614290139562X},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamnum/AdimurthiJG04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier